Oral presentation by invited speakers and Poster session

The two days RamanFest 2018 Symposium will encourage discussion on Nano imaging, Bio/Life science, Material science and Emerging technologies.

The speakers for the current program include:

Special invited speakers

Yukihiro Ozaki, Ph.D., Professor Vice President of Kwansei Gakuin University - School of Science and Technology, Kwansei Gakuin University, Japan
Frontiers of Tip-Enhanced Raman Spectroscopy
Hiro-o Hamaguchi, Ph.D., Chair Professor College of Science, National Chiao Tung University, Taiwan
Toward Absolutely Quantitative Raman Spectroscopy

Expected invited speakers

Hiroshi Uji-i, Ph.D. Professor KU Leuven University, Belgium
Plasmonic waveguiding tip-enhanced Raman microscopy
Igor Chourpa, Ph.D. Professor University of Tours, France
When Raman spectroscopy meets nanomedicine and chemometrics
Isao Noda, Ph.D./D.Sc. Affiliated Professor University of Delaware, USA
Application of 2D Raman Correlation Spectroscopy
Kouhei Tsumoto, Ph.D. Professor The University of Tokyo, Japan
Raman Spectroscopy for Biopharmaceutics: Evaluation of Conformational Stability
Masahiro Ando, Ph.D. Junior Researcher/Assistant Professor Waseda University, Japan
Molecular-level interpretation of single-cell Raman data by using Multivariate Curve Resolution
Dr. Masamichi Yoshimura Toyota Technological Institute
Structural control of carbon nanomaterials and its potential application
Yasuhiko Fujita, Ph.D. Materials Science Laboratory, Toray Research Center, Inc.
Applications of AFM-based vibrational nanoscopy: from semiconductors to polymers
Hanae Ikeda Toyota Motor Corporation, Japan
Nanoscale Chemical Imaging of Electrodes for Polymer Electrolyte Fuel Cells by AFM-Raman
Taku Ogura, Ph.D. LION Corporation, Japan
Industrial applications of Raman techniques for health-care products
Young Mee Jung, Ph.D. Professor Kangwon National University, Korea
SERS-based determination of biomolecules
Yasuyuki Ozeki, Dr., Eng. Associate Professor (The University of Tokyo, Japan)
High-speed multicolor stimulated Raman imaging
Tan Ping Heng, Ph.D. Professor Chinese Academy of Sciences, Institute of Semiconductors, China
Raman spectroscopy of multilayer graphene and related heterostructures
XU Jian, Ph.D., Professor Chinese Academy of Sciences, Qingdao Institute of BioEnergy and Bioprocess Technology, China
Ramanome: a new type of single-cell phenome big-data

We will keep you informed as the speakers list develops on this site.

About Poster Session

RamanFest 2018 will host a poster competition with 2 prizes to be awarded at the end of the RamanFest event. Registered guests are invited to submit abstracts to present your research results, in the form of a poster, throughout the two days of conferences (for the first 40 applicants). All posters will be evaluated by invited speakers. Registeration form for poster session will be available in January,2018. The abstract submission is only accepted by mail to ramanfest.jp@horiba.com after registration. The abstract will be published in the book of the RamanFest.

To register for the Poster Session, please complete the registration form

RamanFest 2018 Program and Time Table

Monday June 25th, 2018
Note: Posters will be available all day
9:00-9:30 Sign-in the symposium at reception desk
9:30-9:40 Welcome speech
9:40-10:50

Nano Imaging session

9:40-10:15 Prof. Hiroshi Uji-i (KU Leuven University, Belgium / Hokkaido University, Japan) - Plasmonic waveguiding tip-enhanced Raman microscopy
10:15-10:50 Prof. Masamichi Yoshimura (Toyota Technological Institute, Japan) - Structural control of carbon nanomaterials and its potential application
10:50-11:05 Coffee break (15 min)
11:05-11:40 Dr. Marc Chaigneau (AFM/Raman Product Manager,Sales & Marketing Devision,HORIBA Scientific) - Tip-Enhanced Optical Spectroscopy of 2D materials - from graphene to TMDCs
11:40 -12:30 Prof. Yukihiro Ozaki (Vice President of Kwansei Gakuin University / Professor of School of Science and Technology, Kwansei Gakuin University, Japan) - Special Lecture 1: Frontiers of Tip-Enhanced Raman Spectroscopy
12:30-13:30 Lunchtime and Luncheon seminar by Exhibitors (10 min each)
Luncheon seminar 1
Luncheon seminar 2
Luncheon seminar 3
13:30-16:10

Material Science session

13:30-14:05 Yasuhiko Fujita, Ph.D. (Toray Research Center, Inc., Japan) - Applications of AFM-based vibrational nanoscopy: from semiconductors to polymers
14:05-14:40 Ms. Hanae Ikeda (Toyota Motor Corporation, Japan) - Nanoscale Chemical Imaging of Electrodes for Polymer Electrolyte Fuel Cells by AFM-Raman
14:40-15: 00 Coffee break (20 min)
15:00-15:35 Prof. Tan Pingheng (Chinese Academy of Science, Institute of Semiconductors,China) - Raman spectroscopy of multilayer graphene and related heterostructures
15:35-16:10 Affiliated Prof. Isao Noda (University of Delaware, USA) - Application of 2D Raman Correlation Spectroscopy
16:10-18:00 Coffee break & Poster session (110 min)
18:00-19:30 Social gathering (90 min) at the event space of Ito Hall
Tuesday June 26th, 2018
8:30-9:00 Door Open
9:00-9:50 Chair Prof. Hiro-o Hamaguchi (College of Science, National Chiao Tung University, Taiwan) - Special Lecture 2: Toward Absolutely Quantitative Raman Spectroscopy
9:50-11:50

Emerging Technology session

9:50-10:25 Prof. Young Mee Jung (Kangwon National University, Korea) - SERS-based determination of biomolecules
10:25-10:40 Coffee break (15 min)
10:40-11:15 Associate Prof. Yasuyuki Ozeki (The University of Tokyo, Japan) - High-speed multicolor stimulated Raman imaging
11:15-11:50 Junior Researcher/Assistant Prof. (Masahiro Ando, Waseda University, Japan) - Molecular-level interpretation of single-cell Raman data by using Multivariate Curve Resolution
11:50 -13:00 Lunchtime and Luncheon seminar by Exhibitors (10 min each)
Luncheon seminar 4
Luncheon seminar 5
13:00-15:40

Bio/Life Science session

13:00-13:35 Prof. Xu Jian (Chinese Academy of Sciences, Qingdao Institute of BioEnergy and Bioprocess Technology, China) - Ramanome: a new type of single-cell phenome big-data
13:35-14:10 Dr. Taku Ogura (LION Corporation, Japan) - Industrial applications of Raman techniques for health-care products
14:10-14:30 Coffee break (20 min)
14:30-15:05 Prof. Igor Chourpa (University of Tours, France) - When Raman spectroscopy meets nanomedicine and chemometrics
15:05-15:40 Prof. Kouhei Tsumoto (The University of Tokyo, Japan) - Raman Spectroscopy for Biopharmaceutics: Evaluation of Conformational Stability
15:40-16:00 Coffee break (20 min)
16:00-16:30 End of the Fest, Poster award, Photo session